# SDR SWIA2017092243786

- Difficulty date: August 24, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 34,659 hours, 20,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CAP HAS EVIDENCE OF CORROSION BETWEEN LBL 11 AND RBL 11.   INSTALLED REPLACEMENT CAP IAW SRM.
